# SDR HALA2018032600121

- Difficulty date: March 22, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 32,143 hours, 5,120 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 EMERGENCY EXIT SIGN BROKEN.   SECURED THE EMERGENCY EXIT SIGN AND CHECKED NORMAL.
